Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 5

Hereditary orders in the quotient ring of a skew polynomial ring
John S. Kauta.
Proc. Amer. Math. Soc. 140 (2012), 1473-1481
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869132
Multiplier ideals and integral closure of monomial ideals: An analytic approach
Jeffery D. McNeal and Yunus E. Zeytuncu.
Proc. Amer. Math. Soc. 140 (2012), 1483-1493
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869133
Simple relations in the Cremona group
Jérémy Blanc.
Proc. Amer. Math. Soc. 140 (2012), 1495-1500
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869134
Fixed points of the $p$-adic $q$-bracket
Eric Brussel.
Proc. Amer. Math. Soc. 140 (2012), 1501-1511
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869135
Periods of quadratic twists of elliptic curves
Vivek Pal; with an appendix by Amod Agashe.
Proc. Amer. Math. Soc. 140 (2012), 1513-1525
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869136
Flat Mittag-Leffler modules over countable rings
Silvana Bazzoni and Jan Šťovíček.
Proc. Amer. Math. Soc. 140 (2012), 1527-1533
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869137
Characterization of extremal valued fields
Salih Azgin, Franz-Viktor Kuhlmann and Florian Pop.
Proc. Amer. Math. Soc. 140 (2012), 1535-1547
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869138
Random length-spectrum rigidity for free groups
Ilya Kapovich.
Proc. Amer. Math. Soc. 140 (2012), 1549-1560
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869139
Exotic embeddings of open subsets of affine space
Zbigniew Jelonek.
Proc. Amer. Math. Soc. 140 (2012), 1561-1568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869140
On $ℓ$-adic representations for a space of noncongruence cuspforms
Jerome William Hoffman, Ling Long and Helena Verrill.
Proc. Amer. Math. Soc. 140 (2012), 1569-1584
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869141
Lorentz norm inequalities for the Hardy operator involving suprema
Dmitry V. Prokhorov.
Proc. Amer. Math. Soc. 140 (2012), 1585-1592
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869142
On a generalization of the Jordan canonical form theorem on separable Hilbert spaces
Rui Shi.
Proc. Amer. Math. Soc. 140 (2012), 1593-1604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869143
A discrete fractional Gronwall inequality
Rui A. C. Ferreira.
Proc. Amer. Math. Soc. 140 (2012), 1605-1612
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869144
On a class of magnetic Schrödinger operators with discrete spectrum
N. Anghel.
Proc. Amer. Math. Soc. 140 (2012), 1613-1616
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869145
Two notes on subshifts
Joseph S. Miller.
Proc. Amer. Math. Soc. 140 (2012), 1617-1622
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869146
Tangent bundles to regular basic sets in hyperbolic dynamics
Luchezar Stoyanov.
Proc. Amer. Math. Soc. 140 (2012), 1623-1631
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869147
A note on the geometry of pseudoconvex domains of finite type in almost complex manifolds
Florian Bertrand.
Proc. Amer. Math. Soc. 140 (2012), 1633-1641
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869148
Geometric relations between spaces of nuclear operators and spaces of compact operators
Elói Medina Galego and Ronald Paternina Salguedo.
Proc. Amer. Math. Soc. 140 (2012), 1643-1658
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869149
Lower bounds for polynomials of a quaternionic variable
Graziano Gentili and Daniele C. Struppa.
Proc. Amer. Math. Soc. 140 (2012), 1659-1668
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869150
On a discrete version of Tanaka’s theorem for maximal functions
Jonathan Bober, Emanuel Carneiro, Kevin Hughes and Lillian B. Pierce.
Proc. Amer. Math. Soc. 140 (2012), 1669-1680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869151
Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats
Wenxian Shen and Aijun Zhang.
Proc. Amer. Math. Soc. 140 (2012), 1681-1696
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869152
Singular ordinary differential equations homogeneous of degree $0$ near a codimension $2$ set
D. Bresch, B. Desjardins and E. Grenier.
Proc. Amer. Math. Soc. 140 (2012), 1697-1704
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869153
The class of complex symmetric operators is not norm closed
Sen Zhu, Chun Guang Li and You Qing Ji.
Proc. Amer. Math. Soc. 140 (2012), 1705-1708
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869154
Minimal volume of slabs in the complex cube
Hermann König and Alexander Koldobsky.
Proc. Amer. Math. Soc. 140 (2012), 1709-1717
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869155
On the regularity of the complex Monge-Ampère equations
Weiyong He.
Proc. Amer. Math. Soc. 140 (2012), 1719-1727
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869156
CR transversality of holomorphic mappings between generic submanifolds in complex spaces
Peter Ebenfelt and Duong Ngoc Son.
Proc. Amer. Math. Soc. 140 (2012), 1729-1738
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869157
On the Eikonal equation for degenerate elliptic operators
Paolo Albano.
Proc. Amer. Math. Soc. 140 (2012), 1739-1747
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869158
Exact spectral asymptotics on the Sierpinski gasket
Robert S. Strichartz.
Proc. Amer. Math. Soc. 140 (2012), 1749-1755
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869159
From joint convexity of quantum relative entropy to a concavity theorem of Lieb
Joel A. Tropp.
Proc. Amer. Math. Soc. 140 (2012), 1757-1760
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869160
Bohr and Besicovitch almost periodic discrete sets and quasicrystals
S. Favorov.
Proc. Amer. Math. Soc. 140 (2012), 1761-1767
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869161
Rigidity of stable cylinders in three-manifolds
José M. Espinar.
Proc. Amer. Math. Soc. 140 (2012), 1769-1775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869162
A note on the Hitchin-Thorpe inequality and Ricci flow on 4-manifolds
Yuguang Zhang and Zhenlei Zhang.
Proc. Amer. Math. Soc. 140 (2012), 1777-1783
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869163
$ℵ_{0}$-categorical strongly minimal compact complex manifolds
Rahim Moosa and Anand Pillay.
Proc. Amer. Math. Soc. 140 (2012), 1785-1801
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869164
Concentration for noncommutative polynomials in random matrices
Mark W. Meckes and Stanisław J. Szarek.
Proc. Amer. Math. Soc. 140 (2012), 1803-1813
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869165
A localization formula in Dirichlet form theory
Zhen-Qing Chen and Masatoshi Fukushima.
Proc. Amer. Math. Soc. 140 (2012), 1815-1822
Abstract, references and article information
Full-text PDF
MathSciNet review: 2869166
Low degree representations of simple Lie groups
Robert Guralnick, Michael Larsen and Corey Manack.
Proc. Amer. Math. Soc. 140 (2012), 1823-1834
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869167
$k$-harmonic maps into a Riemannian manifold with constant sectional curvature
Shun Maeta.
Proc. Amer. Math. Soc. 140 (2012), 1835-1847
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2869168